# SDR 3EJA20250825001

- Difficulty date: August 8, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N956JS
- Make and model: Cessna 750
- Aircraft serial: 7500112
- Aircraft time: 8,474 hours, 4,653 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 991448711
- Part serial: 23C0249
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 8,476 hours, 4,653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 4000 FT. OUT OF MYNN AMBER CABIN ALTITUDE MESSAGE ILLUMINATED. AT 10,000 FEET RED CABIN ALTITUDE ILLUMINATED. LITTLE NEEDLE ON PRESSURIZATION NEVER MOVED STAYED AT ZERO. THRU TROUBLE SHOOTING THE SYS REF THE TEXTRON 750 AMM FOUND THE CABIN PRESSURIZATION CONTROLLER FAULTY.THIS CAUSED THE NO PRESSURIZATION. ALSO FOUND FAULTY RATE OF CLIMB INDICATOR AND SOLENOID.
